# SDR KBM2003F00052

- Difficulty date: October 10, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 1008413
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 265 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT HOLD HORIZON IN FLIGHT.  INSTALLED SERVICEABLE ATTITUDE GYRO.
